MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH #4 MOD REV HIP BROACH BDY/BOLTCOMPONENT LEVEL 9006-1-014; HIP JOINT METAL/POLYMER/METAL SEMI-CONSTRAINED POROUS-COATED UNCEMENTED PROSTHES

STRYKER ORTHOPAEDICS-MAHWAH #4 MOD REV HIP BROACH BDY/BOLTCOMPONENT LEVEL 9006-1-014; HIP JOINT METAL/POLYMER/METAL SEMI-CONSTRAINED POROUS-COATED UNCEMENTED PROSTHES
Catalog Number 6276-3-004
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Injury (2348); Reaction (2414)
Date of Event 07/14/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The initial information was provided by legal.No additional information is available at this time due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.A review of the device history records indicates that the reported devices were manufactured and accepted into final stock with no reported discrepancies.The complaint history review indicated that there were no similar events for the reported lot.Not returned to the manufacturer.
 
Event or Problem Description
It was reported through the filing of a lawsuit that allegedly the patient was implanted with an lfit anatomic cocr v40 femoral head on her right hip on or about (b)(6) 2014 and was revised on (b)(6) 2015.It is further alleged that she suffered injuries as a result of implantation and explantation of the device at issue, device recall, excessive levels of cobalt and chromium in her blood.

Brand Name
#4 MOD REV HIP BROACH BDY/BOLTCOMPONENT LEVEL 9006-1-014
Common Device Name
HIP JOINT METAL/POLYMER/METAL SEMI-CONSTRAINED POROUS-COATED UNCEMENTED PROSTHES
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7935396
Report Number0002249697-2018-03198
Device Sequence Number941278
Product Code LPH
UDI-Device Identifier04546540641540
UDI-Public04546540641540
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2015
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/30/2018
Device Catalogue Number6276-3-004
Device Lot Number46012401
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2018
Initial Report FDA Received Date10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;